# SDR USAA2012051000015

- Difficulty date: May 9, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 60,542 hours, 40,421 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 274N10512
- Part serial: DA00524
- Condition: Faulty
- Location: Anti-Skid Sys
- Part time: 66,948 hours, 44,469 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DURING LANDING ROLL AND MANUAL BRAKING, THE RIGHT BRAKE PEDAL PULSATES HARD TO KEEP FOOT ON BRAKES SO BAD IT INCREASES LANDING ROLL.  DECREASES WITH LOWER SPEED BUT CONTINUES DOWN TO 60 KNOTS. SMOOTH WITH AUTOBRAKE.  THIS STARTS WHEN AUTOBRAKE KICKS OFF.  MAINTENANCE REPLACED RIGHT OUTBOARD ANTI-SKID VALVE PER AMM 32-42-31.  ALSO, REPLACED ALTERNATE BRAKE SELECTOR VALVE AND PRESSURE SWITCH PER AMM 32-41-93-404-040.
